Sudafed PE Sinus and Allergy Pain Relief 48 Tablets
Product ID: 49885
Temporarily Low Stock Online -
Please Try Your Local Store
SUDAFED PE Sinus + Allergy & Pain Relief both unblocks the nose and relieves allergy symptoms, allowing you to get on with your day. SUDAFED PE Sinus + Allergy & pain relief works in two ways, it contains a decongestant to relieve your blocked nose and an antihistamine to help control your allergy symptoms.
Keep in a dry, dark place.
Keep out of reach of children.
Do not use if carton seal is broken or if tablet foil is broken.
If symptoms persist, see your doctor.
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Whenever you see PE on our products the active ingredient is Phenylephrine
Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg
Use this Sudafed PE for
- allergy and hay fever symptoms
- sinus pain relief
- blocked or runny noses
Do not use
- if you have taken paracetamol
- if you have taken antihistamines
- if you need to drive a car
- if you need to operate machinery
- for children under 12 years
Ask your doctor before use if you
- have high blood pressure
- are taking anti- depressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold
Customers Who Bought This Product Also Bought...